MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah HIGH INSIGNIA COLLARED HIP STEM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Stryker Orthopaedics-Mahwah HIGH INSIGNIA COLLARED HIP STEM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 7000-6605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "revised a right hip due to periprosthetic femoral fracture.He revised the head and stem to a competitor, and kept the original cup and liner.He was unsure when the fracture had occurred.Rep confirmed that no further information will be released by the hospital or surgeon".

Brand Name
HIGH INSIGNIA COLLARED HIP STEM
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
+353()61498200
MDR Report Key50855352
Report Number0002249697-2026-00874
Device Sequence Number10026432
Product Code LPH
UDI-Device Identifier07613327511499
UDI-Public07613327511499
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K211703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7000-6605
Device Lot Number39317455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale